DSpace Repository

Linearity of geographic range and its possible effect on the population structure of Andean birds

Show simple item record

dc.contributor.author Graves, Gary R.
dc.date.accessioned 2007-08-02T14:57:15Z
dc.date.available 2007-08-02T14:57:15Z
dc.date.issued 1988
dc.identifier.citation Auk, 105(1): 47-52
dc.identifier.uri http://hdl.handle.net/10088/2033
dc.format.extent 427103 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.title Linearity of geographic range and its possible effect on the population structure of Andean birds


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics